Change search
ReferencesLink to record
Permanent link

Direct link
A logarithmic Schrödinger equation with asymptotic conditions on the potential
Stockholm University, Faculty of Science, Department of Mathematics.
2016 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 437, no 1, 241-254 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider a class of logarithmic Schrödinger equations with a potential which may change sign. When the potential is coercive, we obtain infinitely many solutions by adapting some arguments of the Fountain theorem, and in the case of bounded potential we obtain a ground state solution, i.e. a nontrivial solution with least possible energy. The functional corresponding to the problem is the sum of a smooth and a convex lower semicontinuous term. 

Place, publisher, year, edition, pages
2016. Vol. 437, no 1, 241-254 p.
Keyword [en]
Logarithmic Schrödinger equation, sign-changing potential, Fountain theorem, multiplicity of solutions, ground state solution, nonsmooth critical point theory
National Category
Research subject
URN: urn:nbn:se:su:diva-123548DOI: 10.1016/j.jmaa.2015.11.071ISI: 000369676700013OAI: diva2:874660
Available from: 2015-11-27 Created: 2015-11-27 Last updated: 2016-03-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textFree full text

Search in DiVA

By author/editor
Szulkin, Andrzej
By organisation
Department of Mathematics
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link